# SDR 20000912SH020

- Difficulty date: July 26, 2000
- Submitted: September 12, 2000
- Operation: General aviation
- Aircraft: N734JS
- Make and model: Cessna 172N
- Aircraft serial: 17268895
- Aircraft time: 2,824 hours
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Strainer
- Part number: 07560052
- Condition: Malfunctioned
- Location: Fuel Strainer
- Part time: 2,824 hours
- Component: Fuel Strainer
- Component part number: 07560058
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH AD2000-06-01 AND SEB97-9 DID NOT APPLY TO THIS AIRCRAFT.  (STRAINER HAD NOT BEEN SWAPPED OUT).  DURING ROUTINE MAINTENANCE, SHOP INSPECTS THE STANDPIPE OF THESE STRAINERS SINCE IT IS A VERY EASY PROCEDURE.  DURING MAINTENANCE OF THE FUEL STRAINER, FOUND THE STANDPIPE WAS EXTENDED TOO FAR AND ACTUALLY PULLED OUT OF THE TOP ASSY WITH FINGER PRESSURE ONLY.  STRAINER WAS REPLACED WITH SERVICEABLE UNIT.  (X)
